Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volume 2 > May 2008

 

 

New Strategy for Doubling-Free Short Addition-Subtraction Chain, Volume 2, No. 2 (May 2008), PP:123-133

Download

Authors:
Raveen R. Goundar - 2-5-1 Akebono-Cho, 780-8520 Kochi, Faculty of Science, Kochi University, Japan
Ken-ichi Shiota - 2-5-1 Akebono-Cho, 780-8520 Kochi, Faculty of Science, Kochi University, Japan
Masahiko Toyonaga - 2-5-1 Akebono-Cho, 780-8520 Kochi, Faculty of Science, Kochi University, Japan

 

Variation of Parameters Method for Solving Fifth-Order Boundary Value Problems, Volume 2, No. 2 (May 2008), PP:135-141

Download

Authors:
M. A. Noor - Mathematics Department, COMSATS Institute of Information Technology, Islamabad, Pakistan
S. T. Mohyud-Din - Mathematics Department, COMSATS Institute of Information Technology, Islamabad, Pakistan
A. Waheed - Mathematics Department, COMSATS Institute of Information Technology, Islamabad, Pakistan

 

Influence of Viscous Dissipation and Radiation on Unsteady MHD Mixed Convection Flow of Micropolar Fluids, Volume 2, No. 2 (May 2008), PP:143-162

Download

Authors:
F. S. Ibrahim - Mathematics Department, Faculty of Science, Assiut University, Assiut, Egypt
A. M. Elaiw - Mathematics Department, Faculty of Science, Al-Azhar University, Assiut, Egypt
A. A. Bakr - Mathematics Department, Faculty of Science, Al-Azhar University, Assiut, Egypt

 

Shifted Polynomials in a Convection Problem, Volume 2, No. 2 (May 2008), PP:163-172

Download

Authors:
Ioana Dragomirescu - Department of Mathematics, University “Politehnica” of Timisoara, Romania

 

The Approximative Hamiltonian for Dicke Model Defined in Terms of the One-Zone Potential, Volume 2, No. 2 (May 2008), PP:173-186

Download

Authors:
M. Yu. Rasulova - The Institute of Nuclear Physics, Uzbek Academy of Sciences, Ulughbek, Tashkent, Uzbekistan

 

A Transmission Problem with Nonlinear Damping and Source Terms, Volume 2, No. 2 (May 2008), PP:187-209

Download

Authors:
E. Cabanillas Lapa - Instituto de Investigaci’on-Facultad de Ciencias Matem’aticas UNMSM-Lima-Per´u
L. Z. Huaringa Segura - Instituto de Investigaci’on-Facultad de Ciencias Matem’aticas UNMSM-Lima-Per´u
L. B. Godoy Torres - Instituto de Investigaci’on-Facultad de Ciencias Matem’aticas UNMSM-Lima-Per´u

 

On Dissipative Quadratic Stochastic Operators, Volume 2, No. 2 (May 2008), PP:211-223

Download

Authors:
Farruh Shahidi - Department of Mechanics and Mathematics, National University of Uzbekistan, Vuzgorodok, Tashkent, 100174, Uzbekistan

 

Parallel Solution of Linear System of Equations on Transputer Array, Volume 2, No. 2 (May 2008), PP:225-235

Download

Authors:
S. H. Abbas - Department of Mathematics, College of Science, University of Bahrain, Sakhier, P. O. Box 32038, Bahrain

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved